Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  Shortcut hulls: Vertex-restricted outer simplifications of polygons
 
 
Title: Shortcut hulls: Vertex-restricted outer simplifications of polygons
Author: Bonerath, Annika
Haunert, Jan-Henrik
Mitchell, Joseph S.B.
Niedermann, Benjamin
Appeared in: Computational geometry
Paging: Volume 112 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands